Journal of Applied Mathematics and Physics

Vol.5 No.9(2017), Paper ID 79069, 6 pages

DOI:10.4236/jamp.2017.59132

 

Mathematical Modelling for a Multi-Product Inventory Routing Problem with Split Delivery

 

Yuling Yeh, Chinyao Low

 

Department of Marketing and Logistics, Nan-Kai University of Technology, Taiwan
Department of Industrial Engineering and Management, National Yunlin University of Science and Technology, Taiwan

 

Copyright © 2017 Yuling Yeh, Chinyao Low et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Yeh, Y. and Low, C. (2017) Mathematical Modelling for a Multi-Product Inventory Routing Problem with Split Delivery. Journal of Applied Mathematics and Physics, 5, 1607-1612. doi: 10.4236/jamp.2017.59132.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.